# SDR UALA2012110506319

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773325
- Part serial: 539
- Condition: Misinstalled
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 3 LT PAX ENTRY DOOR SLIDE GIRT BAR DIRECTION WAS WRONG.  REPLACED WITH NEW SLIDE PER TC NR 228344510.
